This paper is concerned with the asymptotic property of the solution of a system of the linear Volterra difference equations. The criterion for the existence of a solution of the considered system that is asymptotically equivalent to a given sequence is established. %The results generalize some recent results. The results presented here improve and generalize the results published by Diblik et al. Unlike in those works, here periodicity of the nonhomogeneous term of the equation is not assumed. Examples illustrate the obtained results.
Linear Volterra difference equation, asymptotic equivalence
SCHMEIDEL, EWA and ZDANOWICZ, MALGORZATA
"On the asymptotic behavior of solution of certain systems of Volterra equations,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/13